MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +3 OFFSET; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. MINI TRAY STD COCR +3 OFFSET; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 110030777, cr 40mm glenosphere +3mm cocr, lot # 64492561; catalog #: 110031421, cr prolong 40mm brng std, lot # 64489322; catalog #: 110031402, mini tray std cocr +3 offset, lot # 64666175.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03970 and 0001822565-2020-04059.Will be returned.
 
Event or Problem Description
It was reported the patient underwent a reverse tsa approximately two (2) months ago.Subsequent dislocation while trying to take out the trash sent him to the er and a closed reduction was performed.The doctor thought the poly bearing had disassociated from the humeral tray.The patient underwent a revision surgery and upon opening the wound during revision, it was discovered the poly had indeed disassociated from the humeral tray.The baseplate and stem stayed, the humeral tray and glenosphere were revised.
 
Additional Manufacturer Narrative
Cmp (b)(4) updated medical product: catalog #: 118000-00, 25mm versa-dial taper adaptor, lot # 068500 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as visual examination of the returned products identified them as being severely worn and gouged.No conclusions can be made regarding the disassociation reported as it was confirmed the bearing was reattached to the tray after explanting.A picture was provided showing the explanted bearing not attached to the tray, however, no other observations could be made.The cause of the gouges and wear noted on the bearing and glenosphere remains unknown as it is unknown if it happened intraoperative, in-vivo, post/pre disassociation, or during explanting.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI TRAY STD COCR +3 OFFSET
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11003418
Report Number0001822565-2020-04060
Device Sequence Number3486856
Product Code KWS
UDI-Device Identifier00887868231346
UDI-Public00887868231346
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031402
Device Lot Number64666175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer12/01/2020
04/27/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date12/17/2020
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;